ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759


Category : Volume 5 - Issue 4


On The Function D(s) Associated With Riemann Zeta Function
A. Zarema S. Seidametova|| Valerii A. Temnenko File Size 572 KB
Paper Index : 31.4767/xxxxxx
Monte Carlo Simulation with Variance Reduction Methods for Chained Option
Doobae Jun File Size 209 KB
Paper Index : 31.4767/xxxxxx
Operations Research Applied to Financial Market
Mobin Ahmad File Size 179 KB
Paper Index : 31.4767/xxxxxx
On Some Notable Properties of Zero Divisors in the Ring of Integers Modulo m (m , +, ×)
Amina Muhammad Lawan File Size 140 KB
Paper Index : 31.4767/xxxxxx
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...